# SDR SWIA201332606

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 30,821 hours, 42,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT MAIN CABIN DOOR BURNED OUT.  (FLT 5418)  RELAMPED EMERGENCY LIGHT.
